Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Summation by parts, projections, and stability. II

Author: Pelle Olsson
Journal: Math. Comp. 64 (1995), 1473-1493
MSC: Primary 65M06; Secondary 65M12
MathSciNet review: 1308459
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove strict stability of high-order finite difference approximations of parabolic and symmetric hyperbolic systems of partial differential equations on bounded, curvilinear domains in two space dimensions. The boundary need not be smooth. We also show how to derive strict stability estimates for inhomogeneous boundary conditions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M06, 65M12

Retrieve articles in all journals with MSC: 65M06, 65M12

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society